# SDR CA110304004

- Difficulty date: February 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 671 hours
- Engine: Hnywl AS90711A
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOST DATA FROM BOTH GPS.  FMS DR MESSAGE POSTED.  GPS DATA REACQUIRED FOLLOWING GPS BREAKER RESET.
